I am 22 years old. My height is 161 cm, and my weight is 50 kg. I suffer from heartburn, burps, chest pain, panic attacks, sudden unease in breathing, fast heartbeats, and uncomfortable feelings for three years. At present, I am not under any medication, but I have taken Rabeprazole and Digene in the past. Please help.
Welcome to icliniq.com.
Based on your history, I suggest you undergo few investigations to rule out gastric, cardiac, and pulmonary causes for your symptoms like heartburn, uneasy breathing, etc.
A detailed history is needed to rule out the cause. I suggest you continue Rabeprazole as you are using it already (half an hour before breakfast). Instead of Digene, I suggest Sufate O (Sucralfate) syrup 10 ml in the morning and evening. A gap of atleast one and a half an hour should be maintained between Sufate O and Rabeprazole.
Kindly do the investigations below. Consult a nearby doctor, or you can send images of the reports as an attachment to me. I hope your doubt is cleared.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. to have acidity. Please take Nexpro RD 20 (Esomeprazole) every day in the morning on empty stomach and do not eat or drink anything for the next 30 minutes. Diet should be less in spice and if you have to eat spicy food then please take curds afte... Read fullAre heartburn, indigestion and frequent belching symptoms of GERD?
.. the symptoms such as burping, gurgling within esophagus and funny noise all can be encompassed in to one diagnosis, that is, GERD. But thing which make concerned, are-you have 3 endoscopies and all showling normal without signs of ulceration which... Read fullChest pain since 15 days. ECG & TMT reports are normal. What could be the problem?
Hi doctor, My husband's eye got hurt with my finger accidentally. Now his eye hurts and can barely open. There is a red spot on the white area of his eye. What do we do? Please help. Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now